MAUDE Adverse Event Report: EXACTECH, INC. STEMLESS HUMERAL HEAD 47MM X 18MM X BETA; PROSTHESIS, TOTAL ANATOMIC SHOULDER, UNCEMENTED METAPHYSEAL HUMERAL STEM WITH NO

EXACTECH, INC. STEMLESS HUMERAL HEAD 47MM X 18MM X BETA; PROSTHESIS, TOTAL ANATOMIC SHOULDER, UNCEMENTED METAPHYSEAL HUMERAL STEM WITH NO
Catalog Number 310-61-47
Medical Device Problem Codes Device Dislodged or Dislocated (2923); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Pain (1994); Subluxation (4525)
Date of Event 01/30/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this patient's right shoulder was revised approximately 3 years post initial operation.Patient complained of pain and had a failed implant.Patient was last known to be in stable condition following the event.
 
Additional Manufacturer Narrative
D10 - concomitants: (b)(6), 300-60-02 - stemless humeral comp laser cage, size 2, (b)(6), 314-13-13 - equinoxe cage glenoid medium, beta, (b)(6), 319-01-32 - steinmann pin sterile 3.2mm x 178mm, (b)(6), 531-78-20 - shouldr gps hex pins kit, 09004321074, (b)(6) - gps implant kit v2.H3: customer has indicated that the product is in process of being returned for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and corrected information.The following sections were updated: b7.The following sections were corrected: b5, h6 - health effect - clinical code, medical device problem code, component code.
 
Event or Problem Description
It was reported that this patient's shoulder was revised approximately 3 years post initial operation.Patient complained of pain and had a failed implant.It was determined that there was a rotator cuff tear with joint subluxation.Patient was last known to be in stable condition following the event.

Brand Name
STEMLESS HUMERAL HEAD 47MM X 18MM X BETA
Common Device Name
PROSTHESIS, TOTAL ANATOMIC SHOULDER, UNCEMENTED METAPHYSEAL HUMERAL STEM WITH NO
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH
2320 nw 66th court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th court
gainesville, FL 32653
3523771140
MDR Report Key21435972
Report Number1038671-2025-01136
Device Sequence Number4683786
Product Code PKC
UDI-Device Identifier10885862537119
UDI-Public10885862537119
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K173388
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number310-61-47
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/30/2025
Supplement Date Received by Manufacturer07/26/2025
Initial Report FDA Received Date02/21/2025
Supplement Report FDA Received Date07/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/05/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Hospitalization;
Patient Age65 YR
Patient SexMale
Patient Weight103 KG